# SDR C2XA06IA136

- Difficulty date: August 17, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 19,118 hours, 17,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING A-CHECK INSPECTION, THE LEFT HAND EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED THE EMERGENCY LIGHTS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
